On metric $\sigma$-discrete spaces

Tom 108 / 2016

Szymon Plewik, Marta Walczyńska Banach Center Publications 108 (2016), 239-253 MSC: Primary: 54G12; Secondary: 03E10, 06A06. DOI: 10.4064/bc108-0-18

Streszczenie

By studying dimensional types of metric scattered spaces, we consider the wider class of metric $\sigma$-discrete spaces. Applying techniques relevant to this wider class, we present new proofs of some embeddable properties of countable metric spaces in such a way that they can be generalized onto uncountable metric scattered spaces. Related topics are also explored, which gives a few new results.

Autorzy

  • Szymon PlewikInstitute of Mathematics
    University of Silesia
    ul. Bankowa 14
    40-007 Katowice, Poland
    e-mail
  • Marta WalczyńskaInstitute of Mathematics
    University of Silesia
    ul. Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek